Pain & Fever Relief
$6 per 90 count bottle per 90 count bottle
"Great pain relief at a great price!" -Toni R., Verified Buyer
Pain & Fever Relief is a pain-relieving analgesic and a fever-reducing antipyretic. It contains no Aspirin.
Active Ingredient: Acetaminophen 500 mg, 90 tablets
Compare To: Tylenol Extra Strengh
With the spread of coronavirus, we worked non-stop with our manufacturers to launch Curist Pain & Fever Relief a year ahead of schedule. Thank you to everyone who made this product possible, and to all our essential healthcare heroes.
Free From Dyes and Salicylates
USA Made with Globally Sourced Ingredients
Suffering from cold and flu symptoms or looking for an effective, everyday pain reliever?
Cramps & aches
What's the secret in Pain & Fever Relief?
Pain & Fever Relief, or Acetaminophen, if you're scientific, is just good, old-fashioned acetaminophen - a medicine still favored by many doctors to treat pain and fever.
Doctor Pro Tip
“One of the most popular fever reducers used in medicine.”
Dr. Marc Goldstein, MD
Curist Medical Advisor
Faculty at Drexel University College of Medicine